Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 7 > No. 1

 
   

Stability and boundedness for a kind of non-autonomous differential equations with constant delay

PP: 355-361
Author(s)
Cemil Tunc,
Abstract
We establish some new sufficient conditions to the uniform asymptotically stability and boundedness of the solutions for a kind of non-autonomous differential equations of third order with constant delay. By defining an appropriate Lyapunov functional, we prove two new theorems on the subject. Our results improve and form a complement to some known recent results in the literature.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved